On the Spherical Quasi-Convexity of Quadratic Functions on Spherically Subdual  Convex Sets

Orizon Ferreira, Sandor Nemeth, Lianghai Xiao

Research output: Contribution to journalArticlepeer-review

106 Downloads (Pure)

Abstract

In this paper, the spherical quasi-convexity of quadratic functions on spherically subdual convex sets is studied. Sufficient conditions for spherical quasi-convexity on spherically subdual convex sets are presented. A partial characterization of spherical quasi-convexity on spherical Lorentz sets is given, and some examples are provided.

Original languageEnglish
Pages (from-to)1-21
JournalJournal of Optimization Theory and Applications
Volume187
Issue number1
Early online date1 Sep 2020
DOIs
Publication statusPublished - 1 Oct 2020

Keywords

  • Quadratic function
  • Spherical quasi-convexity
  • Subdual cone

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the Spherical Quasi-Convexity of Quadratic Functions on Spherically Subdual  Convex Sets'. Together they form a unique fingerprint.

Cite this